| Model Number |
CCWET0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Non-healthcare professional during surgery reported that cartridges possibly arrived cracked, then they pulled all the cartridges.Additionally, they had two lenses that seemed to be scratched and mentioned that after talking with the team if sounded that the lens possibly sat too long and was too tight to pass through the cartridge.They grabbed a new lens but the same cartridge and noticed the crack.Additional information has been requested.